CSpace

Browse/Search Results:  1-10 of 13 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Quasi-equivalence of heights in algebraic function fields of one variable 期刊论文
ADVANCES IN APPLIED MATHEMATICS, 2022, 卷号: 139, 页码: 28
Authors:  Feng, Ruyong;  Feng, Shuang;  Shen, Li-Yong
Favorite  |  View/Download:96/0  |  Submit date:2023/02/07
Height  Algebraic curve  Riemann-Roch space  
Descent of Ordinary Differential Equations with Rational General Solutions 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 10
Authors:  Feng, Shuang;  Feng, Ruyong
Favorite  |  View/Download:133/0  |  Submit date:2021/01/14
Algebraic ordinary differential equation  differential descent  rational general solution  
ON THE COMPUTATION OF THE GALOIS GROUP OF LINEAR DIFFERENCE EQUATIONS 期刊论文
MATHEMATICS OF COMPUTATION, 2018, 卷号: 87, 期号: 310, 页码: 941-965
Authors:  Feng, Ruyong
Favorite  |  View/Download:147/0  |  Submit date:2018/07/30
Computing the intersections of three conics according to their Jacobian curve 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2016, 卷号: 73, 页码: 175-191
Authors:  Feng, Ruyong;  Shen, Li-Yong
Favorite  |  View/Download:105/0  |  Submit date:2018/07/30
Algebraic condition  Conic  Intersection  Jacobian curve  Singularity  
多变元q超几何项的乘法分解 期刊论文
系统科学与数学, 2012, 卷号: 32, 期号: 8, 页码: 1019
Authors:  陈绍示;  冯如勇;  付国锋;  康劲
Favorite  |  View/Download:114/0  |  Submit date:2020/01/10
onfunctionaldecompositionofmultivariatepolynomialswithdifferentiationandhomogenization 期刊论文
journalofsystemsscienceandcomplexity, 2012, 卷号: 025, 期号: 002, 页码: 329
Authors:  Zhao Shangwei;  Feng Ruyong;  Gao Xiaoshan
Favorite  |  View/Download:104/0  |  Submit date:2020/01/10
多变元q-超几何项的乘法分解 期刊论文
系统科学与数学, 2012, 页码: 1019
Authors:  陈绍示;  冯如勇;  付国锋;  康劲
Favorite  |  View/Download:96/0  |  Submit date:2021/01/14
q-超几何项  q-阶乘项  乘法分解  结构定理  
微分、差分域中的Wronskian行列式 期刊论文
系统科学与数学, 2011, 卷号: 031, 期号: 005, 页码: 620
Authors:  李应弘;  冯如勇
Favorite  |  View/Download:109/0  |  Submit date:2020/01/10
An algorithm to compute Liouvillian solutions of prime order linear difference-differential equations 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2010, 卷号: 45, 期号: 3, 页码: 306-323
Authors:  Feng, Ruyong;  Singer, Michael F.;  Wu, Min
Favorite  |  View/Download:105/0  |  Submit date:2018/07/30
Linear difference-differential equations  Normal form  Algorithm  Liouvillian solutions  
Liouvillian solutions of linear difference-differential equations 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2010, 卷号: 45, 期号: 3, 页码: 287-305
Authors:  Feng, Ruyong;  Singer, Michael F.;  Wu, Min
Favorite  |  View/Download:89/0  |  Submit date:2018/07/30
Linear difference-differential equations  Galois theory  Liouvillian sequences